# SDR DHL2005805002

- Difficulty date: April 7, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 117J
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CREW PRE-FLIGHT, EMERG EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY ASSY, OPS CHECK GOOD PER MM 33-50-2.
